# SDR 2001FA0000163

- Difficulty date: August 3, 2001
- Submitted: August 3, 2001
- Operation: General aviation
- Aircraft: N53WC
- Make and model: Waco YMF
- Aircraft serial: FSC062
- Engine: Jacobp R755*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Part number: 4109
- Condition: Broken
- Location: Nr 4 Cylinder
- Part time: 252 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BROKEN CYLINDER BASE STUD ON NR 4 CYLINDER.  AFTER REMOVING BROKEN STUD, FOUND TWO OTHERS BENT,  SENT STUDS FOR EVALUATION TO SEE IF THEY MET DESIGN INTENT.  THE STUDS DID NOT MEET SPECIFICATIONS.
